Perivascular epithelioid cell tumor of the jejunum.

Research output: Contribution to journalArticle

42 Citations (Scopus)
Original languageEnglish
Pages (from-to)47-50
Number of pages4
JournalPathol Res Pract
VolumeVol.199
Publication statusPublished - 2003

Cite this

Perivascular epithelioid cell tumor of the jejunum. / Yanai, Hiroyuki.

In: Pathol Res Pract, Vol. Vol.199, 2003, p. 47-50.

Research output: Contribution to journalArticle

@article{66a8beb21df94a4b9c7a3c5ce35c5821,
title = "Perivascular epithelioid cell tumor of the jejunum.",
author = "Hiroyuki Yanai",
year = "2003",
language = "English",
volume = "Vol.199",
pages = "47--50",
journal = "Pathol Res Pract",

}

TY - JOUR

T1 - Perivascular epithelioid cell tumor of the jejunum.

AU - Yanai, Hiroyuki

PY - 2003

Y1 - 2003

M3 - Article

C2 - 12650518

VL - Vol.199

SP - 47

EP - 50

JO - Pathol Res Pract

JF - Pathol Res Pract

ER -